# SDR AALA2020082109014

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: P17977
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND BRACKET CHANNEL CORRODED AT FR 56-57, LBL-10 IN AFT CARGO COMPARTMENT. REMOVED AND REPLACED BRACKET CHANNEL.
